American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Alexander Nabutovsky. Nonrecursive functions in real algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 61-65. MR 955318.
Abstract, references, and article information   
View Article: PDF

[2] Gennady Lyubeznik. The number of equations needed to define an algebraic set. Bull. Amer. Math. Soc. 19 (1988) 273-276. MR 940486.
Abstract, references, and article information   
View Article: PDF

[3] E.Graham Evans and Phillip Griffith. Syzygies of small rank. Bull. Amer. Math. Soc. 4 (1981) 329-330. MR 609043.
Abstract, references, and article information   
View Article: PDF

[4] Anatoly S. Libgober and John W. Wood. Diffeomorphic complete intersections with different multidegrees. Bull. Amer. Math. Soc. 2 (1980) 459-461. MR 561533.
Abstract, references, and article information   
View Article: PDF

[5] Robin Hartshorne. Varieties of small codimension in projective space. Bull. Amer. Math. Soc. 80 (1974) 1017-1032. MR 0384816.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1